# SDR FDEA201004141179

- Difficulty date: April 14, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279232202200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK 5L BETWEEN FR 78 AND FR 79 HAS A 1 SQ INCH AREA OF CORROSION.   REMOVED CORROSION FROM SEAT TRACK 5L BETWEEN FR 78 & FR 79 , CHECKED FOUND OUT OF LIMIT.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 207.
